MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE VERSATURN¿ F Guide Wire with Hydrophilic Coating - Fully Coated; Wire, Guide, Catheter

ABBOTT VASCULAR INC. HI-TORQUE VERSATURN¿ F Guide Wire with Hydrophilic Coating - Fully Coated; Wire, Guide, Catheter
Model Number 1013317
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Stretched (1601)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
HI-TORQUE VERSATURN¿ F Guide Wire with Hydrophilic Coating - Fully Coated
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50737134
Report Number2024168-2026-03518
Device Sequence Number13427401
Product Code DQX
UDI-Device Identifier08717648198434
UDI-Public(01)08717648198434(17)280430(10)6051971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013317
Device Catalogue Number1013317
Device Lot Number6051971
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown